Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 74, NWS Green Bay, WI

June 30, 2005Oneida County, Vilas County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 30, 2005, 1:26 AM CDT for Oneida County, Vilas County, Wisconsin. It was in force for 40 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2005, 1:26 AM CDT (06:26 UTC)
Expired
Jun 30, 2005, 2:06 AM CDT
In force
40 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

Counties Oneida County, WI, Vilas County, WI

The radar

The Marquette radar (KMQT), 171 km from the middle of the area, began a volume at 06:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 30, 1:50 AM CDTTSTM WND DMG3 Sw Lake Tomahawk, WIMULTIPLE TREES BLOWN DOWN SOUTHWEST OF LAKE TOMAHAWK. SEVERAL OTHER TREES AND POWER LINES REPORTED DOWN ACROSS CENTRAL PART OF COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 11:40 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 6.4 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2005-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 145 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2005-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
145 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1024 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 300626
SVRGRB
WIC085-125-300730-
/O.NEW.KGRB.SV.W.0074.050630T0626Z-050630T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
126 AM CDT THU JUN 30 2005

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ONEIDA COUNTY IN NORTH CENTRAL WISCONSIN
  VILAS COUNTY IN NORTH CENTRAL WISCONSIN
  THIS INCLUDES THE CITY OF EAGLE RIVER

* UNTIL 230 AM CDT

* AT 123 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
  WINCHESTER TO 11 MILES SOUTHWEST OF WILLOW RESERVOIR...OR ALONG A
  LINE EXTENDING FROM 26 MILES NORTHEAST OF PARK FALLS TO 27 MILES
  WEST OF RHINELANDER...AND MOVING NORTHEAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BOULDER JUNCTION BY 145 AM...
  EAGLE RIVER BY 215 AM...

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM 
WINDOWS UNTIL THE STORM PASSES. 

LAT...LON 4630 8992 4553 9005 4581 8920 4618 8917

$$

SKOWRONSKI
3 follow-up statements
000 
WWUS53 KGRB 300640
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
139 AM CDT THU JUN 30 2005

WIC085-125-300730-
/O.CON.KGRB.SV.W.0074.000000T0000Z-050630T0730Z/
VILAS WI-ONEIDA WI-
139 AM CDT THU JUN 30 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 230 AM CDT FOR
ONEIDA AND VILAS COUNTIES...

AT 136 AM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM PRESQUE ISLE TO WILLOW 
RESERVOIR AND WERE MOVING EAST AT 55 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SAYNER...MC NAUGHTON AND LAKE TOMAHAWK BY 145 AM...
  STAR LAKE BY 150 AM...

IF YOU ARE IN THE PATH OF THESE STORMS...STAY INDOORS AND STAY AWAY 
FROM WINDOWS.

LAT...LON 4630 8992 4553 9005 4581 8920 4618 8917

$$

SKOWRONSKI
000 
WWUS53 KGRB 300658
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
156 AM CDT THU JUN 30 2005

WIC085-125-300730-
/O.CON.KGRB.SV.W.0074.000000T0000Z-050630T0730Z/
VILAS WI-ONEIDA WI-
156 AM CDT THU JUN 30 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 230 AM CDT FOR
ONEIDA AND VILAS COUNTIES...

AT 153 AM...THE LINE OF STORMS MOVING THROUGH ONEIDA AND VILAS 
COUNTIES HAD WEAKENED. THE STRONGEST REMAINING STORM WAS LOCATED 
NEAR LAKE TOMAHAWK...OR ABOUT 15 MILES NORTHWEST OF RHINELANDER. IT 
WAS MOVING NORTHEAST AT 55 MPH. IT COULD STILL PRODUCE A FEW WIND 
GUSTS TO 60 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  EAGLE RIVER BY 210 AM...
  CONOVER BY 215 AM...

IF THE WEAKENING TREND CONTINUES...THE WARNING WILL BE CANCELLED 
BEFORE ITS SCHEDULED EXPIRATION TIME OF 230 PM.

LAT...LON 4630 8992 4553 9005 4581 8920 4618 8917

$$

SKOWRONSKI
000 
WWUS53 KGRB 300706
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
206 AM CDT THU JUN 30 2005

WIC085-125-300716-
/O.CAN.KGRB.SV.W.0074.000000T0000Z-050630T0730Z/
VILAS WI-ONEIDA WI-
206 AM CDT THU JUN 30 2005

...THE SEVERE THUNDERSTORM WARNING FOR ONEIDA AND VILAS COUNTIES IS
CANCELLED...

THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A 
SIGNIFICANT THREAT OF SEVERE WEATHER.

GUSTY WINDS AND SMALL HAIL ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

LAT...LON 4630 8992 4553 9005 4581 8920 4618 8917

$$

SKOWRONSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 8:15 PM CDT, 5 hours 11 minutes earlier.

Area forecast discussion, Jun 29, 8:15 PM CDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
815 PM CDT WED JUN 29 2005

.UPDATE...00Z RAOB FM GRB SHOWED VERY LIMITED INSTABILITY. THE SOUNDINGS
FM MPX AND DVN SHOWED A VERY UNSTABLE AIR MASS...BUT WITH ENOUGH
CONVECTIVE INHIBITION TO LIMIT DEVELOPMENT. THE MAIN DIFFERENCE WAS IN
THE LOW-LEVEL TEMPS/DWPTS...WITH SELY FLOW OFF LAKE MICHIGAN KEEPING ERN
WI MORE STABLE. SFC ANALYSIS SUGGESTED THAT AIR MASS OVER THE WRN PART
OF THE FCST AREA WAS PROBABLY MORE SIMILAR TO THAT ON THE MPX RAOB THAN
THE GRB RAOB. SO...SUFFICIENT INSTABILITY FOR SVR WX PROBABLY EXISTS
OVER AT LEAST THE WRN 1/2 OF THE FCST AREA.

DURING THE PAST HR...CONVECTION WAS BEGINNING TO GET GOING OVER NW WI...
NR WHERE THE RUC INDICATED 45-50 KT LLJ PRODUCING ISENT LIFT NR THE EDGE
OF THE CAP. EXPECT THE NEW ACTIVITY OVER NW WI TO CONT TO DEVELOP AND
PROBABLY MERGE WITH THE MAIN LINE HEADING IN FM THE W. STILL LOOKS LIKE
THE MAIN LINE WL REACH N-C WI JUST BEFORE OR ARND MIDNIGHT.

SVR THREAT ACRS THE REST OF THE FCST AREA WL DEPEND ON HOW MORE SCT
STORMS OVER SRN MN/IA EVOLVE. IF THAT CONVECTION CAN ORGANIZE INTO A
SOLID LINE...THE RISK OF DAMAGING WINDS WL INCR GREATLY AS THE LINE
CROSSES THE AREA WHILE 60-70 KT MID-LVL SPEED MAX ORIENTED NEARLY
PERPENDICULAR TO THE LINE DRIVES NEWD ACRS THE FCST AREA AFTER MIDNIGHT.

GOING FCST IN PRETTY GOOD SHAPE. WL CLEAN UP AND ADJUST THE TIMING OF
THINGS A BIT LATER IN THE EVENING. HOPEFULLY THE EVOLUTION OF THE SITN
WL BE CLEARER BY THAT TIME.

JS

.PREV DISCUSSION...THE COMPLETE DISCUSSION FROM THE 400 PM FCST FOLLOWS.

.SHORT TERM...TONIGHT AND THU. FCST FOCUS IN SHORT TERM ON SEVERE
WEATHER POTENTIAL.

LATEST SFC ANALYSIS INDICATES WRMFNT MOVG N THRU N IL AND NE IA. AMS OVR
MUCH OF CNTRL AND NE WI VERY STABLE DUE TO CANADIAN AIR THAT MOVD INTO
REGION BEHIND SECONDARY CDFNT LAST NIGHT (EARLY AFTN CINS WERE OVER 250
J/KG).  QUITE UNSTABLE S OF FNT...WITH SBCAPES EXCEEDING 3000 J/KG IN SW
WI...BUT STILL CAPPED IN THAT AREA PER MID-DAY TAMDAR SOUNDINGS. WEAKER
CAP S OF CHICAGO WHERE TSTMS DID DVLP.  WRMFNT WL CONT TO EDGE N THIS
EVE AS LOW PRES MOVS TWD LK WINNEPEG.  STILL XPCTG CELLULAR CONVECTION
TO DEVLP W OF AREA DURG THE AFTN...AND BECOME LINEAR IN MODE AS SOME
SORT OF MCS TAKES SHAPE AND MOVS ACRS FCST AREA.

LINGERING PCPN ALONG FNT EARLY THU AM BEFORE DRIER AIR MOVS IN.  HIGHS
SHOULD GENEROUSLY RECOVER IN THE SE HALF OF FCST AREA BEFORE COOL UPPER
TROUGH MOVS ACRS THU NIGHT.

.LONG TERM...THU NGT THRU NXT WED. MAIN FCST CHALLENGE COMES NXT WEEK
WITH POSITIONING OF A FNTL BNDRY WHICH MAY OR MAY NOT GENERATE PCPN.

STARTING THU NGT...NEARLY VERTICALLY STACKED SYSTEM PROGGED TO MOV INTO
SRN ONTARIO. ONE LAST SHRTWV EXPECTED TO ROTATE AROUND THE DEPARTING UPR
LOW AND MOV ACROSS NRN WI. EVEN THO BEST MSTR/DYNAMICS ALREADY PEELING
AWAY AT THIS TIME..WL LEAVE A CHC OF SHWRS ACROSS THE NORTH. A GOOD PUSH
OF CAA WL SEND TEMPS DOWN INTO THE 50S FOR MIN TEMPS. A WEAK AREA OF HI
PRES TO THEN BEGIN BUILDING INTO THE WRN GREAT LKS ON FRI. CLDS AND WNDS
WL BE ON THE DECREASE AS DRIER AIR OVERSPREADS NE WI AND THE PRES GRAD
RELAXES. TEMPS WL BE BLO NORMAL WITH 8H TEMPS ONLY IN THE +6 TO +10C
RANGE. NAM GUID APRS TOO COOL AND PREFER THE WARMER NGM/GFS. THE CENTER
OF THE HI PRES TO PASS TO OUR SOUTH FRI NGT. LGT WNDS AND MOSTLY
CLR/PARTLY CLDY SKIES WL LEAD TO A COOL NGT ACROSS NE WI. GUID TEMPS APR
REASONABLE WITH 40S NORTH AND 50S SOUTH.

HEADED INTO THE EXTENDED...MEAN FLOW TO REMAIN MORE OR LESS ZONAL THRU
THE MIDDLE OF NXT WEEK WITH A COUPLE OF SHRTWV TROFS MOVG THRU THIS
FLOW. ONE SUCH SHRWTV TROF FCST TO AFFECT THE WRN GREAT LKS RGN DURING
THE SUN-MON TIME FRAME. TEMPS SHOULD BE AT OR SLIGHTLY ABV NORMAL DURING
THIS PERIOD.

THE WEAK AREA OF HI PRES WL CONT TO MOV ACROSS THE RGN ON SAT PROVIDING
FOR A GOOD AMT OF SUNSHINE AND WARMING TEMPS AS WNDS BACK TO THE SW.
ANTICIPATE MOST MAX TEMPS TO RESIDE IN THE 75 TO 80 DEG RANGE. RETURN
FLOW SETS UP SAT NGT AS HI PRES RETREATS TOWARD THE EAST COAST. THERE
SHOULD BE A WRMFNT LIFTING NORTH DURING THE NGT...BUT DEPTH OF MSTR IN
QSTN. MDLS ALSO HINT THAT A SHRTWV TO BE MOVG THRU THE MIDWEST. BEST
CHC OF SEEING ANY PCPN SAT NGT SHOULD BE OVR WRN SECTIONS OF THE FCST
AREA. BY SUNDAY...WRMFNT EXPECTED TO BE TO OUR NORTH AS A CDFNT MOVS
INTO THE UPR MIDWEST. BEST DYNAMICS/INSTABILITY TO BE LOCATED NEAR THE
CDFNT BUT WITH ATM OVR NE WI TO BE WARMING AND BECOMING UNSTABLE AS
WELL...CANNOT RULE OF SOME TSTMS POPPING UP.

THE CDFNT TO PUSH INTO THE WRN GREAT LKS SUNDAY NGT SO SHWRS AND TSTMS
ARE A GOOD BET. WL HAVE TO WATCH FOR POTENTIALLY SVR WEATHER AS DYNAMICS
PRETTY IMPRESSIVE. FNT TO CLR ERN WI MON MORNING SO NEED TO KEEP CHC
POPS GOING INTO THE AFTERNOON HRS. ANOTHER AREA OF WEAK HI PRES TO BUILD
INTO THE RGN MON NGT INTO TUE AS CDFNT GRINDS TO A HALT OVR THE SRN
GREAT LKS. GFS APRS TO DRIVE FNT TOO FAR SOUTH CONSIDERING THE LACK OF
NORTHERLY WNDS TO HELP PUSH FNT SWD. PREFER THE ECMWF LOCATION WITH THE
FNT HANGING UP ACROSS EXTREME NRN IL ON TUE. WL KEEP SLIM POPS GOING PER
 GOING FCST OVR SRN SECTIONS OF THE FCST AREA. AS NXT SYSTEM REACHES THE
PLAINS NXT WED...STALLED FNT FCST TO START LIFTING BACK AS A WRMFNT.
PREFER TO KEEP SML CHC POPS GOING ACROSS SRN SECTIONS.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jun 29, 11:45 AM CDT, 13 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1145 AM CDT WED JUN 29 2005

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-301000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
1145 AM CDT WED JUN 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS WITH DAMAGING WINDS TONIGHT.

A STRONG LOW PRESSURE SYSTEM WILL MOVE ACROSS THE NORTHERN PLAINS
TODAY...THEN TRACK TO NORTHERN MINNESOTA TONIGHT. THIS WEATHER SYSTEM
WILL PROVIDE THE INGREDIENTS NECESSARY FOR A SEVERE WEATHER OUTBREAK
ACROSS THE UPPER MISSISSIPPI VALLEY.

SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS
MINNESOTA...NORTHERN IOWA...AND WESTERN WISCONSIN. THE INITIAL STORMS
THAT DEVELOP WILL POSE THE RISK OF DAMAGING WINDS...LARGE HAIL...AND
TORNADOES. THE THUNDERSTORMS ARE FORECAST TO ORGANIZE INTO A LINE AS
THEY PUSH EAST INTO CENTRAL WISCONSIN DURING THE EVENING. AS THE STORMS
BECOME MORE NUMEROUS...THE MAIN RISK WILL TRANSITION TO PRIMARILY
DAMAGING WINDS. THE THUNDERSTORMS ARE FORECAST TO QUICKLY MOVE ACROSS
THE REST OF THE AREA DURING THE NIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH NEXT TUESDAY

THUNDERSTORMS ARE AGAIN POSSIBLE SATURDAY THROUGH NEXT TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY TONIGHT. IT APPEARS THAT THE BEST
CHANCE FOR SEVERE THUNDERSTORMS WILL BE LATER THIS EVENING INTO EARLY
THURSDAY MORNING.

LMZ521-522-541>543-564-301000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
1145 AM CDT WED JUN 29 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN BAY OF GREEN BAY AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...TONIGHT INTO WEDNESDAY NIGHT...

SEVERE THUNDERSTORMS ARE POSSIBLE...ESPECIALLY AFTER MIDNIGHT FOR
THE BAY OF GREEN BAY AND THE COASTAL WATERS OF LAKE MICHIGAN FROM
WASHINGTON ISLAND TO SHEBOYGAN.  GUSTY WINDS WILL BE THE PRIMARY
THREAT AS WELL AS FREQUENT CLOUD TO WATER LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH NEXT TUESDAY

THUNDERSTORMS ARE AGAIN POSSIBLE SATURDAY THROUGH NEXT TUESDAY.

JKL
WEATHER.GOV/GREENBAY

In the hours before

Special weather statement, Jun 30, 12:55 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1255 AM CDT THU JUN 30 2005

WIZ005-010-018-030-031-035>040-045-048>050-300900-
VILAS-ONEIDA-LINCOLN-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-
BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING EAGLE RIVER...RHINELANDER...TOMAHAWK...WAUSAU...WISCONSIN
RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA...
OSHKOSH...CHILTON AND TWO RIVERS
1255 AM CDT THU JUN 30 2005

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR SHAWANO...WAUPACA...
OUTAGAMIE...BROWN...WINNEBAGO...CALUMET...KEWAUNEE AND MANITOWOC
COUNTIES UNTIL 5 AM.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 5 AM FOR
VILAS...ONEIDA...LINCOLN...MARATHON...WOOD...PORTAGE...AND
WAUSHARA COUNTIES.

ECKBERG
WEATHER.GOV/GREENBAY

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 12:30 AM CDTSevere Thunderstorm WarningGRBWaushara52 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.